MathSciNet Relay Station
MathSciNet bibliographic data
MR651982 (83m:10037) 10D15 (22E40 53C22 58G10)
Kudla, Stephen S.; Millson, John J. Geodesic cyclics and the Weil representation. I. Quotients of hyperbolic space and Siegel modular forms. Compositio Math. 45 (1982), no. 2, 207–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement